Taiwanese Journal of Mathematics

AIMS AND SCOPE

The Taiwanese Journal of Mathematics, published by the Mathematical Society of the Republic of China (Taiwan), is a continuation of the former Chinese Journal of Mathematics (1973-1996). It aims to publish original research papers and survey articles in all areas of mathematics. It will also occasionally publish proceedings of conferences co-organized by the Society. The purpose is to reflect the progress of the mathematical research in Taiwan and, by providing an international forum, to stimulate its further developments. The journal appears bimonthly each year beginning from 2008.


ABSTRACTED/INDEXED IN:

Current Contents/Physical, Chemical and Earth Sciences, Journal Citation Reports/Science Edition, Mathematical Reviews, MATH Sci, SCOPUS, Zentralblatt MATH, Science Citation Index, CompuMath Citation Index.

Announcements

 

ALL ISSUES ONLINE

 

Full article PDFs in all volumes are available electronically free of charge. View Online Journal

 
Posted: 2014-08-01
 
More Announcements...

Vol 21, No 2 (2017): pp. 253-503

Table of Contents

Articles

On Adjacent Vertex-distinguishing Total Chromatic Number of Generalized Mycielski Graphs PDF
Enqiang Zhu, Chanjuan Liu, Jin Xu 253-266
A Note on co-Higgs Bundles PDF
Edoardo Ballico, Sukmoon Huh 267-281
$\delta^{\sharp}(2,2)$-Ideal Centroaffine Hypersurfaces of Dimension $5$ PDF
Handan Yıldırım, Luc Vrancken 283-304
Conditions of Parallelism of $^{*}$-Ricci Tensor of Three Dimensional Real Hypersurfaces in Non-flat Complex Space Forms PDF
George Kaimakamis, Konstantina Panagiotidou 305-318
Homogenization and Electronic Polarization Effects in Dielectric Materials PDF
Jiann-Sheng Jiang 319-339
Low Regularity Global Well-posedness for the Quantum Zakharov System in $1D$ PDF
Tsai-Jung Chen, Yung-Fu Fang, Kuan-Hsiang Wang 341-361
Nehari Type Ground State Solutions for Asymptotically Periodic Schrödinger-Poisson Systems PDF
Sitong Chen, Xianhua Tang 363-383
On the Existence and Uniform Attractivity of the Solutions of a Class of Nonlinear Integral Equations on Unbounded Interval PDF
İsmet Özdemir, Bekir İlhan 385-402
New Results for Second Order Discrete Hamiltonian Systems PDF
Huiwen Chen, Zhimin He, Jianli Li, Zigen Ouyang 403-428
Some Remarks on Measure-theoretic Entropy for a Free Semigroup Action PDF
Huihui Hui, Dongkui Ma 429-440
Boundedness of Pseudodifferential Operators on Realized Homogeneous Besov Spaces PDF
Saliha Meliani, Madani Moussai 441-465
Positive Toeplitz Operators Between Different Doubling Fock Spaces PDF
Zhangjian Hu, Xiaofen Lv 467-487
Duality Theorems for Quasiconvex Programming with a Reverse Quasiconvex Constraint PDF
Satoshi Suzuki 489-503


| ISSN 1027-5487(Print), ISSN 2224-6851 (Online) |